MAUDE Adverse Event Report: VOLCANO CORPORATION VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 10185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts to obtain patient information have been unsuccessful.Facility declined to provide the information due to confidentiality.No tests/laboratory data was available.Implant and explant dates: the implant or explant dates are not applicable to this device.Device was not returned for evaluation; infectious.Device was not returned for evaluation.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported, inside the body, after normalization, prior to measurement, the manufacturer's device was stuck after crossing the calcified lesion.The manufacturer's device was retrieved with using a microcatheter.Another manufacturer's device was alternatively used and the procedure was completed.Access location: radial, vessel tortuousity: moderate.This event is being reported because additional intervention was required; use of a microcatheter to remove the manufactures device.

Brand Name
VERRATA PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key7726530
Report Number2939520-2018-00073
Device Sequence Number16397801
Product Code DQX
UDI-Device Identifier00845225002435
UDI-Public(01)00845225002435(17)210331(10)0301424603(90)989609001211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number10185
Device Catalogue Number400-0300.16
Device Lot Number0301424603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;